# SDR 96FDEA01198

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47870
- System (JASC): 5245 · Air Conditioning Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Air Cond Doors
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AIR COND DOORS LIGHT ILLUMINATED INTERMITTENTLY.  AS AIRSPEED INCREASED TO 300 KTS LIGHT ILLUM, STEADY ON DESCENT, LIGHT EXTINGUISHED BELOW 250 KTS.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL 52-4 CATEGRORY C EXPIRATION, 17 JULY 96.  INSPECTED ALL DOOR LATCHES AND DIMENSIONS FOUND SERVICEABLE.  ADJUSTED 2 AND 3 DOOR LIMITS SWITCHES PER MM 52-42-01 PRECAUTIONARY.
